Pure and Applied Mathematics Quarterly

Volume 10 (2014)

Number 4

Intersection Cohomology of the Universal Imploded Cross-Section of $\mathrm{SU}(3)$

Pages: 675 – 683

DOI: http://dx.doi.org/10.4310/PAMQ.2014.v10.n4.a3

Authors

Nan-Kuo Ho (Department of Mathematics, National Tsing-Hua University, Hsinchu, Taiwan)

Lisa Jeffrey (Department of Mathematics, University of Toronto, Ontario, Canada)

Abstract

We compute the intersection cohomology of the universal imploded cross-section of $\mathrm{SU}(3)$, and show that it is different from the intersection cohomology of a point.

Keywords

intersection cohomology, imploded cross-section

Full Text (PDF format)